MathSciNet Relay Station
MathSciNet bibliographic data
MR179603 (31 #3850) 46.80 (42.50)
Douglas, R. G. On the inversion invariance of invariant means. Proc. Amer. Math. Soc. 16 1965 642–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement